# SDR DALA2024051405170

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: UNKNOWN
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- A NICK WAS FOUND ON THREAD OF THE ACME SCREW AT THE HORIZONTAL STAB. SUMMARY OF NRC 00485: HORIZONTAL STABILIZER ACTUATOR JACKSCREW ASSY WAS REPLACED FOR SERVICEABLE ACTUATOR JACKSCREW. WAS INSTALLED PER B717 AMM 27-41-04 AND TESTED OK. ALSO, TRIM GEARBOX WAS REPLACED AND INSTALLED PER B717 AMM 27-41-07 AND LP #0315260. (LP #0336526)
